RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 1129–1130 (Mi de2784)  

Short Communications

The dependence of the solutions of certain variational inequalities on the parameters

A. A. Pankov

Belgorod Institute of Technology Building Materials

Full text: PDF file (218 kB)

Bibliographic databases:
UDC: 517.946
Received: 12.03.1975

Citation: A. A. Pankov, “The dependence of the solutions of certain variational inequalities on the parameters”, Differ. Uravn., 12:6 (1976), 1129–1130

Citation in format AMSBIB
\Bibitem{Pan76}
\by A.~A.~Pankov
\paper The dependence of the solutions of certain variational inequalities on the parameters
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 1129--1130
\mathnet{http://mi.mathnet.ru/de2784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420373}
\zmath{https://zbmath.org/?q=an:0333.49010}


Linking options:
  • http://mi.mathnet.ru/eng/de2784
  • http://mi.mathnet.ru/eng/de/v12/i6/p1129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020